# SDR ALGA030310863AL

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N863AL
- Make and model: Skrsky S76C
- Aircraft serial: 760536
- Aircraft time: 5,309 hours
- System (JASC): 2140 · Heating System
- Part: Blower
- Part number: 7650007901103
- Part serial: 1282
- Condition: Smoke
- Location: Heater
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW TURNED ON HEATED AND SMOKE IMMEDIATELY FILLED COCKPIT AND PASSENGER COMPARTMENT. CREW TURNED OFF HEATER AND RETURNED TO BASE. MX R & R CABIN VENT BLOWER.
